# SDR DALA2015021601246

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 42,049 hours, 14,012 cycles
- Engine: Pwa PW2037
- Engine time: 39,168 hours, 11,182 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, DIVERTED DUE TO RT ENGINE OIL FILTER EICAS MESSAGE.  INDICATION DID NOT EXTINGUISH WITH THROTTLE AT IDLE. ENGINE WAS SHUTDOWN IAW QRH.  MAINTENANCE FOUND OUT OF LIMITS METAL IN MAIN OIL FILTER, MASTER CHIP DETECTOR AND NR 5 BEARING CHIP DETECTOR.  REPLACED RT ENGINE DUE TO OIL FILTER BYPASS IAW AMDS WC 7100-9903E-02.
